# SDR ASAA2019030428484

- Difficulty date: March 4, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 34,286 hours, 10,138 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR AUTO MODE ON CA ND SHOWS ERRONEOUS RETURNS/CLUTTER. AUTO MODE ON FO ND SHOWS CORRECT, DISPLAYS MAN MODE ON BOTH CA & FO ND SHOWS CORRECT DISPLAY. GROUNDED - YES. RAN SYSTEM TEST REF AMM 34-43-00. SYSTEM OPS CHECKS GOOD NO DEFECTS NOTED AT THIS TIME. THIS CLEARS MEL 34-15H.
